# SDR IPXA2021090673611

- Difficulty date: September 6, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 110,139 hours, 18,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Lt Emerg Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMEGENCY EXIT DOOR WILL NOT ARM. ITEM DEFERRED AS PER MEL 52-23-1-3-1 DMP ACCOMPLISHED. PLACARD INSTALLED DMI M755744 OPENEDT/S ACCOMPLISHED. FOUND ESCAPE SLIDE MISALIGNED. SLIDE POSITION CORRECTED AS PER AMM 25-68-01-401 REV 102.00. FUNCTIONAL CHECK OF ESCAPE SLIDE ARMING LEVER SATIS. THIS CLEARS M755744
